# SDR SWAA2020021370818

- Difficulty date: January 24, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 71,345 hours, 42,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT STRIP LIGHTING COVER LOOSE/OFF. ROW 6 L/H SIDE LENS MISSING 26975 BULL NOSE          / INSTALLED LENS HOUSING ASSEMBLY PER MM.
